Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/68185


Title: Bandwidth Allocation and QoS Routing for Heterogeneous Networks
Authors: 王嘉宏
Wang,Chia-hung
陸行
Luh,Hsing
Contributors: 應數系
Date: 2007
Issue Date: 2014-08-05 16:32:07 (UTC+8)
Relation: Applied Mathematical Sciences,1(43), 2139 - 2151
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
2139-2151.pdf141KbAdobe PDF946View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing